Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6520
Title: Un metodo di immersione di uno spazio topologico di Hausdorff in uno spazio topologico di Hausdorff assolutamente chiuso
Authors: Lenzi, Domenico
Issue Date: 1975
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Domenico Lenzi, "Un metodo di immersione di uno spazio topologico di Hausdorff in uno spazio topologico di Hausdorff assolutamente chiuso", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 65-76.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
7 (1975)
Type: Article
URI: http://hdl.handle.net/10077/6520
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)

Files in This Item:
File Description SizeFormat
LenziRendMat07.pdf465.28 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

656
checked on Jul 3, 2022

Download(s)

244
checked on Jul 3, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.